Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 79, NWS Tulsa, OK

November 17, 2015Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Nov 17, 2015, 1:25 PM CST for Cherokee County, Oklahoma. It took effect at Nov 19, 2015, 6:00 AM CST. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Nov 17, 2015, 1:25 PM CST (19:25 UTC)
In effect from
Nov 19, 2015, 6:00 AM CST
Expired
Nov 19, 2015, 12:00 PM CST
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 10.32 ft at Nov 18, 2015, 8:00 PM CST.

actionminormoderate5101511/1711/1811/1911/20
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WGUS44 KTSA 171925
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
125 PM CST TUE NOV 17 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-180325-
/O.NEW.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/
/TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/
125 PM CST TUE NOV 17 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Tahlequah
* from Thursday morning to Thursday afternoon, or until the warning 
  is cancelled.
* At 12:00 PM Tuesday, the stage was  5.96 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise to
  near flood stage Thursday morning.
* Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
6 follow-up statements
574 
WGUS84 KTSA 180052
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 PM CST TUE NOV 17 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-180852-
/O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/
/TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/
652 PM CST TUE NOV 17 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from Thursday morning to Thursday afternoon, or until the warning 
  is cancelled.
* At  6:00 PM Tuesday, the stage was  6.26 feet.
* Flood stage is 11.0 feet.
* Forecast...The Illinois River near Tahlequah is expected to rise to
  near flood stage Thursday morning.
* Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

Lacy
469 
WGUS84 KTSA 180755
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CST WED NOV 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-181555-
/O.EXT.KTSA.FL.W.0081.151118T1148Z-151118T1836Z/
/WTTO2.1.ER.151118T1148Z.151118T1200Z.151118T1236Z.NO/
155 AM CST WED NOV 18 2015

The Flood Warning continues for
  The Illinois River near Watts.
* from early this morning to this afternoon, or until the warning is 
  cancelled.
* At 1:00 AM Wednesday, the stage was 10.43 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage early this morning and continue to rise to near 13.1 
  feet by this morning. The river is expected to fall below flood 
  stage this morning.
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Extreme turbulence makes the river unsafe 
  for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-181554-
/O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/
/TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/
155 AM CST WED NOV 18 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from Thursday morning to Thursday afternoon, or until the warning 
  is cancelled.
* At 1:00 AM Wednesday, the stage was  6.70 feet.
* Flood stage is 11.0 feet.
* Forecast...The Illinois River near Tahlequah is expected to rise to
  near flood stage Thursday morning.
* Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
316 
WGUS84 KTSA 181428
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 AM CST WED NOV 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-182228-
/O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/
/TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/
828 AM CST WED NOV 18 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from Thursday morning to Thursday afternoon, or until the warning 
  is cancelled.
* At  7:00 AM Wednesday, the stage was  7.04 feet.
* Flood stage is 11.0 feet.
* Forecast...The Illinois River near Tahlequah is expected to rise to
  near flood stage Thursday morning.
* Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
557 
WGUS84 KTSA 181907
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CST WED NOV 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-190307-
/O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/
/TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/
107 PM CST WED NOV 18 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from Thursday morning to Thursday afternoon, or until the warning 
  is cancelled.
* At 12:00 PM Wednesday, the stage was  7.77 feet.
* Flood stage is 11.0 feet.
* Forecast...The Illinois River near Tahlequah is expected to rise to
  near flood stage Thursday morning.
* Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
865 
WGUS84 KTSA 190418
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CST WED NOV 18 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-191218-
/O.CON.KTSA.FL.W.0079.151119T1200Z-151119T1800Z/
/TALO2.1.ER.151119T1200Z.151119T1200Z.151119T1200Z.NO/
1018 PM CST WED NOV 18 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from Thursday morning to Thursday afternoon, or until the warning 
  is cancelled.
* At  9:00 PM Wednesday, the stage was 10.28 feet.
* Flood stage is 11.0 feet.
* Forecast...The Illinois River near Tahlequah is expected to rise to
  near flood stage Thursday morning.
* Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
350 
WGUS84 KTSA 191308
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 AM CST THU NOV 19 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-191338-
/O.CAN.KTSA.FL.W.0079.000000T0000Z-151119T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
708 AM CST THU NOV 19 2015

The Flood Warning is cancelled for
  The Illinois River near Tahlequah.
* At  6:00 AM Thursday, the stage was  9.09 feet.
* Flood stage is 11.0 feet.
* Forecast...The Illinois River near Tahlequah crested below flood 
  stage at 10.3 feet. The river will remain below flood stage.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases at and above 9.5 feet.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Nov 17, 11:21 AM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Nov 17, 11:21 AM CST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1121 AM CST TUE NOV 17 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread rain will continue to move out of western AR sites
through about 20z with conditions transitioning to VFR shortly
after that time. Wrap around moisture will likely bring period of
MVFR ceilings early-mid Wed morning across NE OK/NW AR sites.
South to southwest winds will remain gusty at times through the
forecast period.

&&

.PREV DISCUSSION... /ISSUED 1000 AM CST TUE NOV 17 2015/

..UPDATE...

DISCUSSION...
Upper level low currently located over the Oklahoma Texas
Panhandles...per latest water vapor image...continues to shift
eastward this morning. Also this morning...a frontal boundary off
the surface low was positioned from Southwest Kansas through
Western Oklahoma and into Central Texas.

Ahead of these features...a thunderstorm squall line had moved
through Eastern Oklahoma and was pushing through Western Arkansas
mid morning. 60-70kt deep layer shear along with low level storm
helicity ahead of the squall line had allowed for a continued severe
potential. A severe thunderstorm watch remained in effect for much
of Northwest Arkansas until 12 pm. Behind the main line of
thunderstorms...widespread rain showers continued to push across
Eastern Oklahoma.

For the late morning hours into this afternoon...the main line of
thunderstorms will shift east of the CWA over the next couple of
hours. Severe weather potential will remain possible over these
locations before the line shifts off to the east. Thus...will
likely cancel the remaining part of the severe watch early.
Behind the thunderstorm line...scattered to widespread rain
showers will continue to push east northeast too with little to no
lightning expected. Greater precip chances will continue through
the late morning hours and taper off from west to east during the
afternoon hours and should exit by this evening.

Highest rainfall amounts have been associated with the
thunderstorm line...with lesser amounts behind this line.
Thus...as the thunderstorm potential pushes off to the east...the
heavy rainfall as well as the flash flood potential will begin to
lessen. The current flash flood watch remains until 6 pm and
could likely be dropped for much of region early this afternoon.

Mostly cloudy conditions will also continue over the CWA ahead of
the frontal boundary pushing east. By this afternoon cloud cover
should begin to dissipate from west to east behind the boundary with
much of the CWA mostly sunny to partly cloudy by late this
afternoon. Some cloud cover could push back into Northeast
Oklahoma this evening as the upper low moves over the region.
Cloud cover along with the precip should keep temps from changing
much over Northwest Arkansas...while temps try to make a late
afternoon rally with the clearing skies.

Morning update will be to adjust hourly pop/wx grids based on the
mentioned above and latest radar trends. Have also tweaked hourly
temp/dewpoint/sky grids based on the mentioned above. The rest of
the forecast seems to be in good shape for now.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  43  64  40 /  20  10   0   0
FSM   63  43  62  41 / 100  10   0   0
MLC   63  44  64  42 /  70   0   0   0
BVO   64  42  61  35 /  20  10   0   0
FYV   62  41  57  37 / 100  10   0   0
BYV   68  42  55  40 / 100  10   0   0
MKO   64  42  63  40 /  80  10   0   0
MIO   64  44  59  36 / 100  10   0   0
F10   63  43  64  41 /  20   0   0   0
HHW   63  43  64  42 /  90  10   0   0

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch until 6 PM CST this evening for OKZ049-053-063-
     068>076.

AR...Flash Flood Watch until 6 PM CST this evening for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Nov 17, 12:25 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1225 PM CST TUE NOV 17 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181115-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1225 PM CST TUE NOV 17 2015

...FLASH FLOOD POTENTIAL REMAINS INTO THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED TO WIDESPREAD RAIN SHOWERS WILL CONTINUE TO SHIFT EAST
NORTHEAST ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON. ADDITIONAL RAINFALL THIS AFTERNOON ON TOP OF RAINFALL
THAT HAS ALREADY FALLEN WILL ALLOW FOR A CONTINUED POTENTIAL FOR
FLASH FLOOD CONDITIONS OVER NORTHWEST ARKANSAS. RAINFALL IS
EXPECTED TO ALSO CONTINUE TO TAPER OFF FROM WEST TO EAST ACROSS
THE REGION BY LATE THIS AFTERNOON.

ALSO THROUGH THIS AFTERNOON...BREEZY SOUTHWESTERLY WINDS OF 15 TO
AROUND 25 MPH WILL BE POSSIBLE BEHIND THE ENDING PRECIPITATION AS
A FRONTAL BOUNDARY AND UPPER LEVEL LOW PRESSURE SYSTEM MOVE
THROUGH THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HIGH PRESSURE IS FORECAST TO SET UP OVER THE REGION WEDNESDAY
THROUGH LATE WEEK BEFORE A COLD FRONT MOVES THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT INTO SATURDAY. MUCH
OF EASTERN OKLAHOMA AND WESTERN ARKANSAS WILL SEE FREEZING OR
BELOW FREEZING TEMPERATURES SATURDAY NIGHT/SUNDAY MORNING. COOL
TEMPERATURES CONTINUE INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 17, 8:09 AM CST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CST TUE NOV 17 2015

ARZ001-002-010-011-019-020-171515-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-
FRANKLIN AR-
809 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...NORTHWESTERN
FRANKLIN...NORTHWESTERN CARROLL...NORTHERN CRAWFORD...NORTHEASTERN
BENTON AND WASHINGTON COUNTIES UNTIL 915 AM CST...

AT 808 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF PRAIRIE GROVE TO NEAR WINSLOW TO 2
MILES SOUTHWEST OF MOUNTAINBURG...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   SPRINGDALE...
ROGERS...                         BENTONVILLE...
BERRYVILLE...                     HUNTSVILLE...
EUREKA SPRINGS...                 CEDARVILLE...
MOUNTAINBURG...                   LOWELL...
FARMINGTON...                     PEA RIDGE...
PRAIRIE GROVE...                  ELKINS...
TONTITOWN...                      BETHEL HEIGHTS...
WEST FORK...                      CAVE SPRINGS...
GREENLAND...                      GARFIELD...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3555 9399 3553 9438 3602 9438 3650 9408
      3650 9383 3635 9355
TIME...MOT...LOC 1408Z 219DEG 41KT 3599 9426 3583 9413 3561 9420
Special weather statement, Nov 17, 8:14 AM CST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 AM CST TUE NOV 17 2015

ARZ019-020-029-171500-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-
814 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...SEBASTIAN
AND SOUTHERN CRAWFORD COUNTIES UNTIL 900 AM CST...

AT 814 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FIGURE FIVE TO BARLING TO 2 MILES NORTHWEST OF
HARTFORD...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     VAN BUREN...
OZARK...                          CHARLESTON...
GREENWOOD...                      ALMA...
BARLING...                        LAVACA...
MULBERRY...                       MANSFIELD...
DYER...                           HACKETT...
HARTFORD...                       HUNTINGTON...
BONANZA...                        BRANCH...
MIDLAND...                        RATCLIFF...
RUDY...                           FIGURE FIVE...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
36.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3531 9383 3532 9392 3523 9392 3523 9403
      3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3494 9439 3495 9441 3493 9443 3493 9444
      3553 9441 3556 9382
TIME...MOT...LOC 1414Z 216DEG 34KT 3551 9437 3532 9431 3505 9442
Special weather statement, Nov 17, 9:33 AM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
933 AM CST TUE NOV 17 2015

ARZ002-011-020-171630-
MADISON AR-CARROLL AR-FRANKLIN AR-
933 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...EASTERN FRANKLIN AND
CARROLL COUNTIES UNTIL 1030 AM CST...

AT 933 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF HUNTSVILLE TO 2 MILES SOUTH OF
MAGAZINE...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE...                     OZARK...
HUNTSVILLE...                     EUREKA SPRINGS...
GREEN FOREST...                   ALTUS...
BRANCH...                         DENNING...
ST. PAUL...                       HINDSVILLE...
WIEDERKEHR VILLAGE...             PETTIGREW...
URBANETTE...                      CLIFTY...
AURORA...                         CASS...
WITTER...                         GRANDVIEW...
RUDD...                           FORUM...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 31 AND
42.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3588 9352 3576 9352 3577 9370 3538 9371
      3537 9375 3542 9380 3531 9381 3532 9392
      3523 9392 3523 9394 3628 9387 3650 9358
      3650 9330 3612 9330
TIME...MOT...LOC 1533Z 219DEG 45KT 3609 9381 3512 9381
Local storm report, Nov 17, 9:59 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
959 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLASH FLOOD      HACKETT                 35.19N 94.41W
11/17/2015                   SEBASTIAN          AR   FIRE DEPT/RESCUE

            MANY AREAS FLOODED ON HIGHWAY 10 BETWEEN HACKETT AND
            HIGHWAY 71.

&&

JDS
Local storm report, Nov 17, 10:50 AM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     FLASH FLOOD      7 N ROGERS              36.43N 94.12W
11/17/2015                   BENTON             AR   PUBLIC

            ROCKY RIDGE TRAIL AND RUSTIC DRIVE NEAR LITTLE FLOCK IN
            BENTON COUNTY CLOSED DUE TO HIGH WATER, SOCIAL MEDIA
            REPORT.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 9:31 PM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg44 min
Nov 16, 9:38 PM CSTSpecial Weather StatementTSAOkmulgee52 min
Nov 16, 10:05 PM CSTSpecial Weather StatementTSAHaskell40 min
Nov 17, 1:56 AM CSTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Nov 17, 2:22 AM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee53 min
Nov 17, 2:30 AM CSTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner45 min
Nov 17, 2:36 AM CSTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner39 min
Nov 17, 3:07 AM CSTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more53 min
Nov 17, 3:11 AM CSTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more64 min
Nov 17, 3:58 AM CSTSpecial Weather StatementTSACraig, Nowata, Rogers, Tulsa, Washington62 min
Nov 17, 4:15 AM CSTSpecial Weather StatementTSAOkmulgee, Wagoner60 min
Nov 17, 4:20 AM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner40 min
Nov 17, 4:48 AM CSTSpecial Weather StatementTSAMcIntosh, Pittsburg, Pushmataha57 min
Nov 17, 4:49 AM CSTSpecial Weather StatementTSACraig, Delaware, Mayes, Ottawa56 min
Nov 17, 4:50 AM CSTSpecial Weather StatementTSAMuskogee, Wagoner55 min
Nov 17, 5:23 AM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha67 min
Nov 17, 5:29 AM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Nov 17, 5:41 AM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah64 min
Nov 17, 5:49 AM CSTSpecial Weather StatementTSACherokee, Delaware, Muskogee41 min
Nov 17, 6:25 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah65 min
Nov 17, 6:29 AM CSTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha61 min
Nov 17, 6:45 AM CSTSpecial Weather StatementTSASequoyah45 min
Nov 17, 7:02 AM CSTTornado WarningTSAAdair14 min
Nov 17, 7:18 AM CSTSpecial Weather StatementTSALeFlore, Sequoyah57 min

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.